Journal article icon

Journal article

Godunov-type adaptive grid model of wave-current interaction at cuspate beaches

Abstract:

This paper presents a second-order accurate Godunov-type numerical scheme for depth- and period-averaged wave-current interaction. A flux Jacobian is derived for the wave conservation equations and its eigensystem determined, enabling Roe's approximate Riemann solver to be used to evaluate convective fluxes. Dynamically adaptive quadtree grids are used to focus on local hydrodynamic features, where sharp gradients occur in the flow variables. Adaptation criteria based on depth-averaged vortic...

Expand abstract
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1002/fld.760

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Engineering Science
Sub department:
Civil Engineering
Role:
Author
Journal:
INTERNATIONAL JOURNAL FOR NUMERICAL METHODS IN FLUIDS
Volume:
46
Issue:
6
Pages:
569-606
Publication date:
2004-10-30
DOI:
EISSN:
1097-0363
ISSN:
0271-2091
Source identifiers:
63287
Language:
English
Keywords:
Pubs id:
pubs:63287
UUID:
uuid:0324c5d8-d01f-477e-bfb0-5221c2d659b6
Local pid:
pubs:63287
Deposit date:
2013-11-17

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP